Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having sharp back pain, nausea, fatigue, weight loss, quit smoking recently. Experiencing side effects. Serious?

I have a very sharp pain on the right lower side of my back. It is very uncomfortable if I stand up for long periods or even driving if painful. I also have other symptoms like nausea, frequent urination, headaches, fatigue, right leg numbness and weight loss. I also noticed a lump on the right side of my rib cage fairly close to where my back pain is. The lump is movable and does not hurt. However the back pain has brought me to tears twice already. I have recently quit smoking and figured I was experiencing side effects, but after some online research, im afraid its something more serious. I have been in 2 bad car accidents also, one in which I was hit very hard from the side. Just wondering what this could be so I have a better idea of what tests will be run at my doctors appt.
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
You must seek help of nephrologist and an orthopedist in an institution, probably an MRI scan for spine,kidneys (abdominal)and urine testing, blood tests shall be required to evaluate your condition before beginning treatment
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
The pain in the back is more likely to be due to a muscular pain. Since the pain is persistent, it is best to get an MRI of the area done to find out any nerve root compression or a soft tissue abnormality.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor